# SDR CA091112001

- Difficulty date: June 25, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,445 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 1909238590
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF SCHEDULED JC 3-327N, IT WAS FOUND THAT BOTH LT & RT AFT FLAPS FWD/LWR OPERATIING RODS WERE BENT.  BOTH ROD ASSY WERE REPLACED.  THIS IS A KNOWN PROBLEM WITH THE FLEET (WORLD WIDE). IT IS SUSPECTED THE ICE AND OTHER FOREIGN MATTER ACCUMULATE ON THE L/E OF THE AFT FLAP OR FLAP OVERSPEED CAUSES BENDING OF THE FWD (LWR) ROD ASSY.  MFG HAS BEEN ADVISED OF SIMILAR EVENTS OVER THE LAST 2 YEARS.
